200 ct btl
Active Ingredient (in Each Tablet) - Purposes: Aspirin 325 Mg (NSAID) - Pain Reliever/fever Reducer. *nonsteroidal Anti-inflammatory Drug.
Do not use this product if printed safety seal bearing "Bayer HealthCare" under cap is torn or missing.
Bayer Genuine Asprin Pain Reliever/Fever Reducer Coated Tablets. Aspirin (NSAID) pain reliever/fever reducer. The Wonder Drug. Safe pain relief plus. Lifesaving benefits. 325mg. This package for households without young children. 200 coated tablets. Uses: Temporarily relieves: Headache. Muscle pain. Toothache. Menstrual pain. Pain and fever of colds. Minor pain of arthritis.
Bayer HealthCare Consumer Care